×

zbMATH — the first resource for mathematics

On a problem of Chern-Akivis-Shelekhov on hexagonal three-webs. (English) Zbl 0845.53011
As is proved in [the reviewer, J. Sov. Math. 44, No. 2, 153-190 (1989; Zbl 0711.53013)], any multidimensional hexagonal 3-web \(W\) has the 4th-order closed structure (in the sense of M. A. Akivis), that is the second-order (covariant) derivatives of the curvature tensor \(b\) of \(W\) can be expressed in terms of the tensors \(a\) (torsion), \(b\) and the first-order derivatives of \(b\). In the paper under review, the corresponding relations are found in an explicit form. To obtain these relations, the author rewrites the structure equations of a hexagonal 3-web in a more laconic and convenient form. As a result, all 4th-order tensors can be expressed in terms of only one of them.

MSC:
53A60 Differential geometry of webs
20N05 Loops, quasigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Chern, S. S.,Eine Invariantentheorie der Dreigewebe aus r-dimensionalen Mannigfaltigkeiten im R 2r . Abh. Math. Sem. Univ. Hamburg11 (1936), 333–358. · Zbl 0013.41802 · doi:10.1007/BF02940731
[2] Akivis, M. A.,Differential geometry of 3-webs. VINITI Akad. Nauk SSSR: Problems in geometry15 (1983), 187–213.
[3] Kikkawa, M.,Canonical connections of homogeneous Lie loops and 3-webs. Mem. Fac. Sci. Shimane Univ.19 (1985), 37–55. · Zbl 0588.53014
[4] Shelekhov, A. M.,On differential-geometric objects of high order corresponding to a multidimensional three-web. VINITI Akad. Nauk SSSR: Problems in geometry19 (1987), 101–154.
[5] Mikheev, P. O. andSabinin, L. V.,Smooth quasigroups and geometry. VINITI Akad. Nauk SSSR: Problems in geometry20 (1988), 75–110.
[6] Mikheev, P. O. andSabinin, L. V. Quasigroups and differential geometry. InQuasigroups and loops: Theory and applications. Heldermann Verlag, Berlin, 1990, pp. 357–430.
[7] Goldberg, V. V.,Differentiable quasigroups and webs. InQuasigroups and loops: Theory and applications. Heldermann Verlag, Berlin, 1990, pp. 263–312. · Zbl 0737.53015
[8] Akivis, M. A. andShelekhov, A. M.,Geometry and algebra of multidimensional 3-webs. Kluwer Academic Publ., Doordrecht–Boston–London, 1992.
[9] Akivis, M. A.,On three-webs of multidimensional surfaces. VINITI Akad. Nauk SSSR: Trudy Geom. Sem.2 (1969), 7–31.
[10] Shelekhov, M. A.,The g-structure associated with a multidimensional hexagonal 3-web is closed. J. Geom.35 (1989), 167–176. · Zbl 0699.53025 · doi:10.1007/BF01222272
[11] Chern, S. S.,Web geometry. Bull. Amer. Math. Soc.6 (1987), 1–8. · Zbl 0483.53013 · doi:10.1090/S0273-0979-1982-14955-2
[12] Mikheev, P. O.,On 4-order alternators of the three-web associated with an analytic loop. Izv. Vyssh. Uchebn. Zaved. Mat.6 (1991), 36–38. · Zbl 0736.53010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.